Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Kidney monitor
May 28, 2012

Hello Doc.. I'm 40 yo, male and on truvada+ isentress for almost 5 month. My previous result CD4 : 503/21% and VL < 40. I have to see my doctor regularly every 3 month and do the blood test as well. Is it enough to monitor your kidney function just from the blood test? I noted that my urine is always foamy.. Is it a sign that there is something wrong with my kidney? I'm very concerned about this because I'm taking Truvada

Thank You...

Response from Dr. Young

Hello and thanks for posting.

Sounds like you're on a good regimen and are linked to routine follow up.

It's recommended that kidney function be checked both by blood tests (creatinine) and urinalysis (looking for protein in the urine).

Foamy urine could be the result of several things, but could be a sign of protein leakage.

I'd get this evaluated at your next appointment-- it's not an emergency by any means, just something that's part of good medical housekeeping.

Be well, BY



Previous
started on pep yesterday - advice please
Next
Should I buy the meds? Or research?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement